# SDR RAIA0012016

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,235 hours, 22,185 cycles
- System (JASC): 5240 · Service Doors
- Part: Stringer
- Part number: S5367300020302
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION ON STRINGER 14R AT SERVICE DOOR. MAINTENANCE REMOVED CORROSION IAW ATR42SRM.
